Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

199 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

sir, my father is a multiple myloma patient....after 11 months

Answered by
Dr.
Dr. Ornela Ademovi

General & Family Physician

Practicing since :2004

Answered : 648 Questions

default
Posted on Thu, 3 Jan 2019 in Cancer
Question: sir, my father is a multiple myloma patient....after 11 months of administration of veltip and decmax his myloma band was negative... so doctor has stopped the said medicine last month ..at present he is having thelix and zoltero 4mg....but for the last few days his right leg has been swollen upto knee level....he is experiencing itching also all ober the body though the it hing is not severe....plz advice ....recent report has been uploaded
default
Follow up: Dr. Ornela Ademovi 0 minute later
sir, my father is a multiple myloma patient....after 11 months of administration of veltip and decmax his myloma band was negative... so doctor has stopped the said medicine last month ..at present he is having thelix and zoltero 4mg....but for the last few days his right leg has been swollen upto knee level....he is experiencing itching also all ober the body though the it hing is not severe....plz advice ....recent report has been uploaded
doctor
Answered by Dr. Ornela Ademovi 3 hours later
Brief Answer:
Possible side effects of Zolterol

Detailed Answer:
Hello and thank you for trusting us with your health related questions.

I understand your concern. It seems that the itching and leg swelling your father is experiencing might be due to Zolterol, as these are known side effects of this drug. The leg swelling might also be due to a blood clot, which needs immediate attention. So I recommend you discuss this with his treating doctor as soon as possible in order to decide on discontinuation or an alternative drug.

I hope this was helpful. Let me know if I can assist you further.

Take care.
Above answer was peer-reviewed by : Dr. Prasad
doctor
doctor
Answered by Dr. Ornela Ademovi 0 minute later
Brief Answer:
Possible side effects of Zolterol

Detailed Answer:
Hello and thank you for trusting us with your health related questions.

I understand your concern. It seems that the itching and leg swelling your father is experiencing might be due to Zolterol, as these are known side effects of this drug. The leg swelling might also be due to a blood clot, which needs immediate attention. So I recommend you discuss this with his treating doctor as soon as possible in order to decide on discontinuation or an alternative drug.

I hope this was helpful. Let me know if I can assist you further.

Take care.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Ornela Ademovi 2 days later
we consulted with the doctor....doctor asked us to rush to a hospital to find out whether there is blood cloting...so we visited the doctor ...doctor ruled out the possibility of blood cloting and send us to a dermatologist...dermatologist diagnosed it as exfoliative dermatitis....prescribed olesoft lotion, tenovate gn and teczim 5mg tab and coconut oil... as he said it is due to allergic reaction......their after we could not contact with our oncologist...so plz advice..
default
Follow up: Dr. Ornela Ademovi 0 minute later
we consulted with the doctor....doctor asked us to rush to a hospital to find out whether there is blood cloting...so we visited the doctor ...doctor ruled out the possibility of blood cloting and send us to a dermatologist...dermatologist diagnosed it as exfoliative dermatitis....prescribed olesoft lotion, tenovate gn and teczim 5mg tab and coconut oil... as he said it is due to allergic reaction......their after we could not contact with our oncologist...so plz advice..
doctor
Answered by Dr. Ornela Ademovi 35 hours later
Brief Answer:
Contact oncologist if treatment for dermatitis fails

Detailed Answer:

If, despite the treatment prescribed by the dermatologist, the swelling and itching symptoms do not get better, please contact the oncologist. This could be an allergy to medication which may only resolve by removing the medication and switching to another.

I hope this helps. Let me know if I can assist you further.

Take care.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
doctor
Answered by Dr. Ornela Ademovi 0 minute later
Brief Answer:
Contact oncologist if treatment for dermatitis fails

Detailed Answer:

If, despite the treatment prescribed by the dermatologist, the swelling and itching symptoms do not get better, please contact the oncologist. This could be an allergy to medication which may only resolve by removing the medication and switching to another.

I hope this helps. Let me know if I can assist you further.

Take care.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on